# SDR USAA980186

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 718
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 6 INCHES STATION 718 LEFT KEEL BEAM CHORD.  INSTALLED DOUBLER, REPAIRED PER EA 43946.  CORROSION TASK NR C53-212-01, CORROSION LEVEL 2.  (M)
